Alert archive / Ohio / Flash Flood Warnings in 2009

Flash Flood Warning 6, NWS Wilmington, OH

June 19, 2009Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 19, 2009, 10:09 AM EDT for Fairfield County, Hocking County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 10:09 AM EDT (14:09 UTC)
Expired
Jun 19, 2009, 12:30 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3316 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 191409
FFWILN
OHC045-073-191630-
/O.NEW.KILN.FF.W.0006.090619T1409Z-090619T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1009 AM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL FAIRFIELD COUNTY IN CENTRAL OHIO...
  EASTERN HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 1230 PM EDT.

* AT 1003 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RADAR ESTIMATED THAT 3 TO LOCALLY 5 INCHES OF RAIN HAS       
  FALLEN FROM JUST EAST OF LANCASTER TO AROUND CARBON HILL SINCE 7   
  AM. THUNDERSTORMS WILL CONTINUE TO TAPER OFF THROUGH THE REST OF   
  THE MORNING...BUT UP TO ANOTHER INCH OF RAIN WILL BE POSSIBLE      
  ACROSS EASTERN HOCKING COUNTY BEFORE THE RAIN ENDS. 

* ALTHOUGH THE HEAVY RAINFALL IS COMING TO AN END ACROSS THE 
AREA...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH 
FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...CARBON HILL...
LANCASTER...LOGAN...ROCKBRIDGE...SUGAR GROVE...BREMEN AND
PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3947 8216 3946 8227 3943 8228 3943 8252
      3983 8271 3983 8240 3981 8238 3975 8239
      3974 8236 3960 8237 3960 8227 3956 8225
      3956 8216 3952 8215

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 7:36 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 19, 7:36 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
736 AM EDT FRI JUN 19 2009

.SYNOPSIS...
A WARM FRONT WILL LIFT ACROSS THE REGION EARLY TODAY. A COLD FRONT
WILL MOVE THROUGH THE OHIO VALLEY TONIGHT THROUGH SATURDAY
MORNING. HIGH PRESSURE WILL BUILD IN BEHIND THIS FRONT ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH ACTIVE STORM PATTERN
AROUND THE PERIPHERY OF RIDGE OVER THE LWR MS VLY. MCS HAS DEVELOPED
OVER SRN GREAT LAKES AT THE NOSE OF LOW LEVEL JET. THIS LOW LEVEL
JET WEAKENS SOME AS IT PIVOTS INTO WESTERN OHIO. FORCING AROUND
900MB COMBINED WITH ELEVATED INSTBY OF 1500-2000 J/KG WL ALLOW
FOR A FAVORABLE TSTM ENVIRONMENT. LOOKING AT 850-300MB THERMAL
WIND EXPECT THIS THUNDERSTORM COMPLEX TO DIVE SE INTO ILN/S NRN
FA EARLY THIS MORNING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH
DELTA THETA-E VALUES AROUND 18 DEGREES. SEVERE THUNDERSTORM WATCH
NUMBER 476 IS OUT UNTIL NOON FOR THIS MCS.

AFTER THIS MORNINGS MCS...THE REGION WILL BE WARM SECTORED WITH WARM
FRONT LIFTING NORTH INTO THE SRN GREAT LAKES. EXPECT A BRIEF BREAK
IN THE CONVECTIVE ACTIVITY INTO THE LATE AFTN WHEN ANOTHER S/W
BEGINS TO APPROACH FROM THE WEST.

FOR TODAY HAVE TRENDED POPS FROM CAT ACRS NW TO SLIGHT CHC ACRS
THE FAR SOUTH WHERE CAP MAY INHIBIT CONVECTIVE DEVELOPMENT.
DUE TO CLD COVER FROM THIS MORNINGS COMPLEX HAVE TWEAKED TEMPS
SLIGHTLY BLO MAV GUID. EVEN THESE READINGS WILL BE RATHER WARM AND
HEAT INDICES ACRS THE CENTRAL AND SOUTH WILL BE IN THE UPPER 90S.
HAVE HIGHLIGHTED THE HEAT IN HWO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
SIGNIFICANT S/W TO DROP THRU THE GREAT LAKES BETWEEN 06Z AND 12Z.
40-45KT LOW LEVEL JET TO PROVIDE GOOD FORCING LATE TONIGHT. THIS
FORCING COMBINED WITH AN AXIS OF MODERATE INSTBY OF 1500 TO 2000
J/KG AHD OF APPROACHING COLD FRONT WILL RESULT WIDESPREAD THUNDERSTORM
ACTIVITY. HAVE INCREASED POPS TO CATEGORICAL ACRS THE NORTH AND
CENTRAL AND HAVE A MENTION OF PSBL SEVERE WITH INITIAL SUPERCELLS
EVOLVING INTO MULTICELL STORMS. TEMP WISE...HAVE TRENDED LOWS A
LTL ABOVE MAV FOR TONIGHTS LOWS.

MODER INSTABILITY TO RE-DEVELOP SAT AFTN AHD OF COLD FRONT
DROPPING THRU SRN FA SAT AFTN. HAVE OPTED FOR HIGH CHC POPS ACRS
THE SOUTH AND THEN END ALL MENTION OF THUNDER EARLY SAT EVENING.
HAVE BUMPED UP SATURDAYS HIGH TEMPS BUT STILL KEPT THEM GENERALLY
COOLER THAN MAV GUIDANCE.

MID LEVEL FLOW BECOMES NWRLY WITH SFC HIGH BUILDING IN SAT NIGHT
INTO SUNDAY. HAVE TRENDED TEMPS A LTL BLO MAV GUID BOTH PDS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MODELS ARE TRYING TO INDICATE MID/UPPER LEVEL RIDGE NOSING INTO
THE GREAT LAKES REGION FROM THE SOUTHWEST. THIS WILL LEAVE OUR
AREA ON THE EDGE OF THE TRANSITION AREA BETWEEN THE RIDGE OVER THE
CENTRAL US AND THE TROUGH ACROSS THE EAST COAST. THIS MAY RESULT
IN SOME LOW POPS MONDAY THROUGH TUESDAY...ESPECIALLY ACROSS THE
EASTERN PORTIONS OF OUR FA. HOWEVER...CHANCE APPEARS TO BE LOW
ENOUGH TO MAINTAIN A DRY FORECAST ATTM. WILL ALSO CONTINUE WITH
SLIGHTLY ABOVE NORMAL TEMPERATURES THROUGH EARLY NEXT WEEK.

MODELS IN RELATIVELY GOOD AGREEMENT THROUGH BASICALLY THE END OF THE
FORECAST PERIOD. OPERATIONAL GFS TRIES TO SHUNT THE RIDGE BACK WEST
OF THE OHIO VALLEY ON THURSDAY...WITH A DEEPER TROUGH ALONG THE EAST
COAST...BUT THIS IS NOT SUPPORTED BY THE GFS ENSEMBLE MEMBERS OR
ECMWF. WILL KEEP A GRADUAL WARMING TREND THROUGH THE END OF THE
PERIOD...AND DRY CONDITIONS.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
THUNDERSTORMS WITH MVFR CONDITIONS AND GUSTS TO 30 KNOTS ARE
EXPECTED AT CMH AND LCK 12Z TO 14Z. OTHERWISE...FLIGHT CONDITIONS
WILL BE VFR. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP
THIS AFTERNOON AND BECOME NUMEROUS IN THE VICINITY OF NORTHERN
SITES AFTER 00Z. FOG FORMATION SHOULD BE PREVENTED BY ABOVE
AVERAGE WINDS SPEEDS.

OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...HATZOS/JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Jun 19, 4:38 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
438 AM EDT FRI JUN 19 2009

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-200845-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
438 AM EDT FRI JUN 19 2009

...SEVERE THUNDERSTORM WATCH 476 IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ANOTHER CHANCE OF SEVERE WEATHER IS POSSIBLE TONIGHT AS A COLD
FRONT APPROACHES FROM THE WEST. DAMAGING WINDS WILL BE THE MAIN
SEVERE WEATHER THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO
BE A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-200845-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
438 AM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER IS POSSIBLE TONIGHT AS A COLD FRONT APPROACHES
FROM THE WEST. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER
THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE A
POSSIBILITY.

TEMPERATURES WILL PUSH INTO THE LOWER 90S TODAY AND WILL COMBINE
WITH DEWPOINTS IN THE LOWER 70S TO PRODUCE HEAT INDEX VALUES NEAR
100 DEGREES. PEOPLE WITH RESPIRATORY PROBLEMS AND OTHER HEALTH
AILMENTS MIGHT WANT TO LIMIT THEIR TIME OUTDOORS ON FRIDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ066-OHZ070>074-080-082-200845-
FRANKLIN IN-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
438 AM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...CENTRAL
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER WILL BE POSSIBLE THIS MORNING AS A WARM FRONT LIFTS
NORTH ACROSS THE REGION. DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREAT.

ANOTHER CHANCE OF SEVERE WEATHER IS POSSIBLE TONIGHT AS A COLD
FRONT APPROACHES FROM THE WEST. DAMAGING WINDS WILL BE THE MAIN
SEVERE WEATHER THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO
BE A POSSIBILITY.

TEMPERATURES WILL PUSH INTO THE LOWER 90S TODAY AND WILL COMBINE
WITH DEWPOINTS IN THE LOWER 70S TO PRODUCE HEAT INDEX VALUES NEAR
100 DEGREES. PEOPLE WITH RESPIRATORY PROBLEMS AND OTHER HEALTH
AILMENTS MIGHT WANT TO LIMIT THEIR TIME OUTDOORS ON FRIDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 19, 5:38 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 AM EDT FRI JUN 19 2009

OHZ026-035-044-191015-
LOGAN OH-AUGLAIZE OH-HARDIN OH-
538 AM EDT FRI JUN 19 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARDIN...EASTERN
AUGLAIZE AND NORTHERN LOGAN COUNTIES THROUGH 615 AM EDT...

AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR WAYNESFIELD...MOVING EAST AT 30 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
ROUNDHEAD...MCGUFFEY...WALTON...ADA...BELLE CENTER...SILVER
CREEK...BIG SPRINGS...KENTON...MENTZER AND RIDGEWAY.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

HATZOS
Special weather statement, Jun 19, 6:07 AM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 AM EDT FRI JUN 19 2009

OHZ026-044>046-191045-
DELAWARE OH-UNION OH-LOGAN OH-HARDIN OH-
607 AM EDT FRI JUN 19 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARDIN...NORTHEASTERN
LOGAN...NORTHERN UNION AND NORTHWESTERN DELAWARE COUNTIES THROUGH 645
AM EDT...

AT 607 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR BIG SPRINGS...MOVING EAST AT 35 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
RIDGEWAY...WEST MANSFIELD...MOUNT VICTORY...BYHALIA...SOMERSVILLE...
BROADWAY...ESSEX...RICHWOOD...PHARISBURG...MAGNETIC SPRINGS...
DELAWARE STATE PARK AND RADNOR.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

HATZO
Special weather statement, Jun 19, 6:59 AM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 AM EDT FRI JUN 19 2009

OHZ046-055-056-065-191145-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-DELAWARE OH-
659 AM EDT FRI JUN 19 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DELAWARE...
WESTERN LICKING...FRANKLIN AND NORTHERN FAIRFIELD COUNTIES THROUGH
745 AM EDT...

AT 657 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM DELAWARE TO
GROVE CITY...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...DOWNTOWN COLUMBUS...GROVE CITY...WORTHINGTON...MARBLE
CLIFF...PATASKALA...RIVERLEA...GRANDVIEW HEIGHTS...ALUM CREEK
STATE PARK...MINERVA PARK...WESTERVILLE AND BALTIMORE.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN... DO
NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD
PRONE AREAS.

HATZOS
Local storm report, Jun 19, 7:49 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
749 AM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     HAIL             POWELL                  40.16N 83.07W
06/19/2009  U0.88 INCH       DELAWARE           OH   PUBLIC

&&

GALLAGHER
Local storm report, Jun 19, 8:12 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 AM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HAIL             3 E LANCASTER           39.72N 82.54W
06/19/2009  E1.00 INCH       FAIRFIELD          OH   PUBLIC

&&

MG
Local storm report, Jun 19, 8:25 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 AM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HAIL             2 SE LANCASTER          39.70N 82.57W
06/19/2009  E0.75 INCH       FAIRFIELD          OH   PUBLIC

0807 AM     HAIL             LOGAN                   39.54N 82.40W
06/19/2009  E1.00 INCH       HOCKING            OH   PUBLIC

&&

MG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:35 AM EDTSevere Thunderstorm WarningILNDelaware, Union40 min
Jun 19, 7:15 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway45 min
Jun 19, 7:31 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway44 min
Jun 19, 7:32 AM EDTAreal Flood AdvisoryILNDelaware, Union3 hr
Jun 19, 8:04 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking26 min
Jun 19, 8:22 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking3 hr
Jun 19, 8:51 AM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Jun 19, 3:47 PM EDTFlash Flood WatchILNAuglaize, Champaign, Clark, Darke, Delaware, Fairfield and 11 more12 hr
Jun 19, 6:42 PM EDTTornado WarningILNLicking33 min

Nearby

Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.